# SDR FDEA201201230308

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B113700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD 132 QG HAS IMPACT DAMAGE AT LWR SURF TOTAL DEFECT   MEASURES 60 IN LONG W/PUNCTURE.   FABRICATED FLOORBOARD 132 QG IAW DWG SRZ 25-005 REV J.
